# SDR CALA2025082708181

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767322
- Aircraft serial: 33468
- Aircraft time: 75,590 hours, 13,204 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE PRESSURE GAUGE APPEARS TO BE IN THE RED VERIFIED DOOR 2L DOOR SLIDE PRESSURE GAUGE IS WITHIN LIMITS PER AMM 25-66-01. OK TO CONTINUE.
